- -

Computational topology for approximations of knots

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Computational topology for approximations of knots

Mostrar el registro completo del ítem

Li, J.; Peters, TJ.; Jordan, KE. (2014). Computational topology for approximations of knots. Applied General Topology. 15(2):203-220. doi:http://dx.doi.org/10.4995/agt.2014.2281.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43628

Ficheros en el ítem

Metadatos del ítem

Título: Computational topology for approximations of knots
Autor:
Fecha difusión:
Resumen:
[EN] The preservation of ambient isotopic equivalence under piecewise linear (PL) approximation for smooth knots are prominent in molecular modeling and simulation. Sufficient conditions are given regarding:Hausdorff ...[+]
Palabras clave: Knot approximation , Ambient isotopy , Bézier curve , Subdivision , Piecewise linear approximation
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.2281
Editorial:
Editorial Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2014.2281
Agradecimientos:
The first, two authors acknowledge, with appreciation, partial support from NSF Grants 1053077 and 0923158 and also from IBM. The findings presented are the responsibility of these authors, not of the funding programs.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem